MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; Implantable Pacemaker
Model Number K064
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Syncope/Fainting (4411); Asystole (4442)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker exhibited a 20 second pause when the patient had a seizure.The device was showing less than 3 months of longevity remaining.Technical services (ts) recommended device replacement, and the pacemaker was reprogrammed to prevent entering safety mode.Subsequently, this device was explanted and replaced.This pacemaker has not been received for investigation.No additional adverse patient effects were reported.

Brand Name
ADVANTIO?
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key24913619
Report Number2124215-2026-20969
Device Sequence Number9196063
Product Code LWP
UDI-Device Identifier00802526516719
UDI-Public(01)00802526516719(17)170218
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2017
Device Model NumberK064
Device Catalogue NumberK064
Device Lot Number390360
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale